# SDR FDEA201003240978

- Difficulty date: March 24, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 34,413 hours, 16,389 cycles
- Engine: Pwa JT9D*
- Engine time: 4,156 hours, 1,960 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: A60302B
- Part serial: 1261695
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/O, 1 MIN NR 1 ENG FUEL FILTER CLOG LT ILLUMINATED FOLLOWED QRH NO RELIEF  RTB LAND WT 271.5K LBS.  RELEASED FOR SERVICE IAW MEL: 73-36-03-01.  ONCE EACH FLIGHT DAY."  NR 1 ENG FUEL FILTER INSPECTED & NO CONTAMINATION FOUND.  R & R FUEL FILTER IAW AMM 73-12-03-4.  CARRIED OUT  LEAK CHECK, NIL LEAK IAW JRH.  ACFT OK FOR  SERVICE.  REPLACED DIFF PRESS SWITCH, PIN C SHORTING.  WHEN INSTALLED THE PLUG (DS298) WITH NORNAL POW  ER,THE LIGHT"FILTER" EXTINGUISHED,BUT INSTALLED THE  PLUG A LITTLE TIGHT, THE LIGHT "FILTER" ILLUMINATED. CHECKED PLUG (DS298) GOOD,  SUSPECTED THE PIN C OF SENSOR GROUNDED WHEN PLUG (DS298) INSTALLED TIGHTLY.  R&R NR 1 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AS PER AMM 73-34-11-4. OPS CHECKED NORMAL.
